yeah. its not always so good. i went through the whole stripping thing too, although I wasn't doing it for sex.. as I was just leveling out, my mom said that the birds were taking all the food. I don't know if I honestly believed this or if I was just incredibly stupid, but I screamed, "those b******s are stealing our winter food" and ran out and chased them away- in my underwear. My fiance pulled up to the house in time to drag my idiot self back in. they gave me some more valium. I didn't know this at the time, but the doctor had given my mom TONS of valium to keep me controllable until whatever they had me on worked, but he never told her that it could be addicting. I wonder if some of the stupid stuff I did wasn't the result of benzo intoxication and sleep deprivation. I looked at the bottle- 90 5mg pills with 3 refills within 3 months. I can't imagine how terrible it would have been if I would have actually taken those. wow. 15 a day. lol.
Anyway, i'm starting to wonder if the topamax might actually not work when it gets old. I don't feel tired at all. I can't taste carbonation though, so it must be working. Thats pretty depressing, but it'll definitely get me to make pro-health life changes. It'll be good for me just to be on this. My arm even feels a little better today. I saw that its occasionally prescribed for neuropathy, so maybe it'll help for that.
In the past, though, Topamax has always been the first medication that I would go on when I began to become manic or depressive, and its usually failed. But I've not typically ridden out the entire depression (as I did this time, to the detriment of my grades), so maybe topamax will have an easier time with pure mania not helped out with something like effexor.
I dunno. If it doesn't work, I'm gonna have to go on what I know will work- Depakote and/or Seroquel. Both of them are killers, but depakote alone is almost okay. How do you guys deal with the incredible sedation? Every medication, besides this dopamax, has put me into a stupor. I went through high school in a daze, and it didn't involve pot. I literally slept through every class my junior and senior year. There were kids in my class I didn't know about
until I got my year book. Geodon and Abilify, both of which I was told would make it hard for me to sleep- because they were so gosh darn stimulating- darn near had me in a coma.
Well, that was great in High School, I actually think it helped me get into my college (out of pity, though
) But now that I've been been politely asked to leave once, I can't afford to sleep through everything again, even more so considering I now pay for all of my meds. Should topamax not work, is there anything I can do to keep alert
? Does meditation help with that? Yoga? I hate to take ephedrine since its watched so carefully now since so many retarded people are making poison with it. That and it hurts my stomach to no end.
Thanks for all your support,